Alert archive / Wyoming / High Wind Watches in 2015
High Wind Watch 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 26, 2015, 1:41 AM MST for 4 counties in Wyoming. It took effect at Jan 27, 2015, 2:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 26, 2015, 1:41 AM MST (08:41 UTC)
- In effect from
- Jan 27, 2015, 2:00 PM MST
- Expired
- Jan 27, 2015, 1:32 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2421 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
822 WWUS75 KCYS 260841 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 141 AM MST MON JAN 26 2015 ...STRONG WINDS RETURNING TO THE WIND PRONE AREAS TUESDAY AFTERNOON INTO WEDNESDAY MORNING... .SOUTHWEST WINDS WILL BE ON THE INCREASE TUESDAY MORNING AND COULD REACH CRITICAL LEVELS IN THE WIND PRONE AREAS TUESDAY AFTERNOON. A COLD FRONT WILL MOVE INTO SOUTHEAST WYOMING TUESDAY NIGHT WITH WINDS SHIFTING TO THE WEST NORTHWEST. THESE WINDS ARE EXPECTED TO REMAIN STRONG BEHIND THE FRONT THROUGH MID MORNING WEDNESDAY. WYZ106-110-116-117-270000- /O.NEW.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 141 AM MST MON JAN 26 2015 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * TIMING...TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING * WINDS...SOUTHWEST AT 30 TO 40 MPH SUSTAINED TUESDAY AFTERNOON. BECOMING WEST NORTHWEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS COULD BE IMPACTED. STRONG CROSS WINDS MAY RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
429 WWUS75 KCYS 262028 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 128 PM MST MON JAN 26 2015 ...STRONG WINDS RETURNING TO THE WIND PRONE AREAS TUESDAY AFTERNOON INTO WEDNESDAY MORNING... .SOUTHWEST WINDS WILL BE ON THE INCREASE TUESDAY AFTERNOON AND COULD REACH CRITICAL LEVELS IN THE WIND PRONE AREAS BY TUESDAY EVENING. A COLD FRONT WILL MOVE INTO SOUTHEAST WYOMING TUESDAY NIGHT WITH WINDS SHIFTING TO THE WEST NORTHWEST. THESE WINDS ARE EXPECTED TO REMAIN STRONG BEHIND THE FRONT THROUGH MID MORNING WEDNESDAY. THE STRONGEST WINDS WILL LIKELY BE AT BORDEAUX WHERE GUSTS TO 65 MPH WILL BE POSSIBLE. WYZ106-271200- /O.UPG.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/ /O.NEW.KCYS.HW.W.0006.150127T2100Z-150128T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 128 PM MST MON JAN 26 2015 ...HIGH WIND WARNING IN EFFECT FROM 2 PM TUESDAY TO 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 8 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 IN THE BORDEAUX AREA WILL BE IMPACTED. STRONG CROSS WINDS MAY RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ110-116-117-271200- /O.CON.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 128 PM MST MON JAN 26 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * TIMING...LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS...WEST AT 30 TO 40 MPH WITH GUSTS TO 55 MPH POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS COULD BE IMPACTED. STRONG CROSS WINDS MAY RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
810 WWUS75 KCYS 270832 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 132 AM MST TUE JAN 27 2015 ...STRONG WINDS RETURNING TO THE WIND PRONE AREAS THIS AFTERNOON INTO WEDNESDAY MORNING... .SOUTHWEST WINDS WILL BE ON THE INCREASE THIS AFTERNOON AND REACH CRITICAL LEVELS IN THE WIND PRONE AREAS BY THIS EVENING. A COLD FRONT WILL MOVE INTO SOUTHEAST WYOMING TONIGHT WITH WINDS SHIFTING TO THE WEST NORTHWEST. THESE WINDS ARE EXPECTED TO REMAIN STRONG BEHIND THE FRONT THROUGH LATE MORNING WEDNESDAY. THE STRONGEST WINDS WILL LIKELY BE AT BORDEAUX WHERE GUSTS TO 65 MPH WILL BE POSSIBLE. WYZ110-116-117-280000- /O.UPG.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/ /O.EXB.KCYS.HW.W.0006.150128T0000Z-150128T1800Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 132 AM MST TUE JAN 27 2015 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...5 PM TODAY THROUGH 11AM WEDNESDAY. STRONGEST WINDS EXPECTED TO OCCUR FROM MID EVENING TONIGHT THROUGH THE EARLY MORNING HOURS. * WINDS...WEST AT 30 TO 40 MPH WITH GUSTS TO 60 MPH LIKELY. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS COULD BE IMPACTED. STRONG CROSS WINDS WILL RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ106-280000- /O.CON.KCYS.HW.W.0006.150127T2100Z-150128T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 132 AM MST TUE JAN 27 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST WEDNESDAY... * TIMING...2 PM THIS AFTERNOON THROUGH 8 AM WEDNESDAY. STRONGEST WINDS AT BORDEAUX EXPECTED FROM EARLY EVENING TONIGHT THROUGH MIDNIGHT. * WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 IN THE BORDEAUX AREA WILL BE IMPACTED. STRONG CROSS WINDS WILL RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 25, 10:58 PM MST, 2 hours 43 minutes earlier.
Area forecast discussion, Jan 25, 10:58 PM MST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1058 PM MST SUN JAN 25 2015 .UPDATE... ISSUED AT 906 PM MST SUN JAN 25 2015 NO SIGNIFICANT ADJUSTMENTS NECESSARY TO THE FORECAST THIS EVENING...WITH WINDS SLOWLY FALLING AS EXPECTED. THE ONLY CHANGE WAS TO BUMP UP CLOUD COVER ACROSS WRN AND NRN ZONES TO REFLECT LATEST SATELLITE PIX WHICH SHOWS A BROAD AREA OF CIRRUS DRIFTING SOUTHEAST TOWARDS THE CWFA FROM WRN/CENTRAL WYOMING. ALTHOUGH DISSIPATION WAS OCCURRING ON THE DOWNSTREAM SIDE OF THE CLOUD CANOPY...FELT IT WAS ENOUGH TO AT LEAST ADD A PARTLY CLOUDY MENTION TO MAINLY CARBON AND CONVERSE COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 358 PM MST SUN JAN 25 2015 LIGHT RAIN SHOWERS OCCURRED THIS MORNING IN THE VICINITY OF THE PINE RIDGE AND FROM LUSK TO SCOTTSBLUFF WITHIN WAA REGIME AND A BAND OF HIGHER LLVL MOISTURE. ASSOCIATED LOW-MIDLVL STRATUS THAT PLAGUED MUCH OF THE AREA THIS MORNING HAS LIFTED AND IS QUICKLY SHIFTING EAST INTO CENTRAL NEBRASKA THIS AFTERNOON WITH MAINLY SOME MID-HI LVL CIRRUS ASSOCIATED WITH A WEAK SHORTWAVE MOVING OVERHEAD IN NORTHWEST FLOW. THE WAA PATTERN IS ALSO MAINTAINING BREEZY WINDS OVER MUCH OF THE CWA THIS AFTERNOON WHILE THE 850/700MB CAG-CPR PRESSURE GRADIENT HOVERS AROUND 50/35 DAM RESPECTIVELY. BREEZY CONDITIONS WILL CONTINUE THROUGH THE SHORT-TERM PERIOD IN THE WIND PRONE AREAS UNDER SUBSIDENT FLOW AND WITH A PERSISTENT LLVL GRADIENT IN PLACE. GUSTS WILL AVERAGE 35 TO 45 MPH WITH HIGHER SPEEDS AT TIMES ESPECIALLY DURING CLIMATOLOGICALLY FAVORABLE TIMES SUCH AS EARLY MORNING HOURS. DRY CONDITIONS WILL OCCUR AS WELL WITHIN THIS SETUP...ALONG WITH VERY WARM TEMPS. H7 TEMPS WILL GENERALLY RANGE 4-6 C FOR MONDAY AND TUESDAY AND MODELS CONTINUE TO SHOW MINIMAL CLOUD COVER OVERHEAD BOTH DAYS. THEREFORE...CONTINUED THE TREND TOWARD SLIGHTLY HIGHER THAN MOS GUIDANCE IN SOME AREAS...ESPECIALLY NEAR THE LARAMIE RANGE...WITH WARM TEMPS ALOFT AND DOWNSLOPE WINDS LIKELY TO ADD A FEW MORE DEGREES. MANY RECORDS ARE IN JEOPARDY BOTH MONDAY AND TUESDAY WITH HIGHS EXPECTED TO BE WELL IN THE 60S ACROSS THE PLAINS...AND 40S-50S OUT WEST. THE OTHER ISSUE WILL BE ENHANCED DRYING TO THE LEE OF THE LARAMIE RANGE DUE TO BREEZY DOWNSLOPE WINDS. RHS COULD DROP INTO THE MID TEENS ON TUESDAY WITH GUSTY WINDS OF 25-35 MPH IN THIS AREA...ENHANCING FIRE WEATHER CONCERNS. LOOKING MAINLY AT FWZ 310 FOR ENHANCED CONCERNS. MODELS CONTINUE TO AGREE ON THE NEXT SHORTWAVE TROUGH MOVING UP FROM THE SOUTHWEST AND OVER THE ROCKIES LATE TUESDAY INTO WEDNESDAY. LEESIDE TROUGHING WILL STRENGTHEN THE LLVL GRADIENT AHEAD OF THE WAVE TUESDAY NIGHT...SO COULD BE DEALING WITH A MARGINAL HIGH WIND EVENT IN THE WIND PRONE AREAS EARLY WEDNESDAY MORNING. NAM SHOWS 800- 750MB WINDS OF 50 TO 60 KTS FROM 06-12Z WEDNESDAY MAINLY ALONG THE LARAMIE RANGE...SO HIGHEST WINDS COULD BE FOCUSED NEAR BORDEAUX/FOOTHILLS. WILL HAVE TO KEEP AN EYE ON HOW MODELS TREND WITH THIS SETUP THE NEXT FEW DAYS. IN ADDITION...MOIST UPSLOPE FLOW WILL INCREASE ALONG THE WESTERN SLOPES IN ADDITION TO WEAK JET DIFFLUENCE...SO SNOW WILL LIKELY DEVELOP IN THE SNOWY AND SIERRA MADRES LATE TUESDAY NIGHT AS WELL. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 358 PM MST SUN JAN 25 2015 SHORTWAVE WILL PASS ACROSS THE AREA WEDS BRINGING COOLER TEMPS TO THE CWA WITH SCTD RAIN AND SNOW SHOWERS MAINLY OVER WESTERN PARTS OF THE CWA. PCPN WILL END WEDS NIGHT WITH A SHORT UPPER RIDGE PASSING BY ON THURSDAY...THOUGH TEMPS WILL BE MORE SEASONAL. GFS HAS NOW COME INTO MUCH BETTER AGREEMENT WITH THE EC IN HANDLING THE SHORTWAVE ENERGY MOVING INTO THE SW CONUS LATE THURSDAY AND FRIDAY...CLOSING OFF AN UPPER LOW OVER THE FAR SW AND NOW KEEPING THE BULK OF ITS ASSOCIATED PCPN SOUTH OF THE CWA. EC JUST GLANCES THE SRN CWA WITH SOME PCPN FRIDAY INTO FRIDAY NIGHT WHILE THE GFS KEEPS IT WELL SOUTH...QUITE A CHANGE FROM YESTERDAYS DEPICTION. WILL CONTINUE FAVORING THE EC GIVEN ITS BETTER CONSISTENCY. OTHER CHANGE IS TO REDUCE THE AMOUNT OF COOLING LATE IN THE WEEK AS MODELS NOW SHIFT THE BULK OF THE COLDER AIR FARTHER EAST TOWARDS THE LARGE UPPER CYCLONE OVER SE CANADA AND THE NORTHEASTERN US. DRY WEATHER SHOULD PREVAIL OVER THE WEEKEND WITH NWLY FLOW ALOFT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1056 PM MST SUN JAN 25 2015 VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS THROUGH THE PERIOD WITH JUST SOME PASSING HIGH-LEVEL CLOUDS THIS MORNING. BREEZY CONDITIONS WILL KICK BACK UP ON MONDAY AFTERNOON WITH GUSTS OF 20 TO 30 KNOTS AT KCYS...KBFF AND KSNY. && .FIRE WEATHER... ISSUED AT 358 PM MST SUN JAN 25 2015 NO MAJOR FIRE WEATHER CONCERNS. WARM TEMPERATURES AND LOCALLY BREEZY CONDITIONS ARE LIKELY THROUGH MONDAY AFTERNOON. LOCALLY ENHANCED DRYING TO THE LEE OF THE LARAMIE RANGE COULD DROP HUMIDITIES INTO THE MID TEENS ON TUESDAY...WITH BREEZY CONDITIONS IN PLACE. THE MAIN FOCUS FOR THESE CONDITIONS WILL BE FOR EASTERN FWZ 309/WESTERN FWZ 310. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CAH SHORT TERM...RJM LONG TERM...RE AVIATION...CAH FIRE WEATHER...RJM
Hazardous weather outlook, Jan 25, 4:03 AM MST, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 403 AM MST SUN JAN 25 2015 WYZ101>119-261115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 403 AM MST SUN JAN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS RETURN TO THE AREA TUESDAY NIGHT INTO WEDNESDAY WITH WEST WINDS GUSTING IN EXCESS OF 50 MPH POSSIBLE. MODERATE SNOW IS EXPECTED FOR THE SNOWY AND SIERRA MADRE RANGES TUESDAY NIGHT INTO WEDNESDAY WITH THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. NEZ002-003-019>021-054-055-095-096-261115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 403 AM MST SUN JAN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 1:28 PM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 38 hr |
Nearby
High Wind Watches in Wyoming, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.